# SDR AALA20040494

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - AISLE PATH EMERGENCY LIGHT AT SEAT ROWS 31H THROUGH 40H INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 39HJ FOR AISLE PATH EMERGENCY LIGHTS AT SEAT ROWS 31H THROUGH 40H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
